MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FAST-FIX 360 CURVED NDL DELIVERY SYS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. FAST-FIX 360 CURVED NDL DELIVERY SYS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72202674
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure using a fast fix 360 device, the t1 and t2 implants deployed simultaneously.The procedure was completed using a backup device.There were no significant delays or patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Device investigation narrative - three fast-fix 360 curved needle delivery systems were returned for evaluation.No ts or sutures were returned.Visual assessment showed the actuator on each device is in its post t2 deployment position indicating multiple deployment slider actuations and complete deployment.The devices were functionally tested for proper actuator advancement and cycling and were found to function as intended.Each device needle is slightly bent.Per the device ifu under warnings ¿do not push the deployment slider twice or the second implant will deploy prematurely¿.Further investigation is not warranted at this time.Device evaluated by the manufacturer.Evaluation codes updated.(b)(4).
 
Additional Manufacturer Narrative
Add health care professional.Device was not available for evaluation.Add check on other and populate (b)(4) as the country where incident happened.Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.Further investigation is not warranted at this time.

Brand Name
FAST-FIX 360 CURVED NDL DELIVERY SYS
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6897526
Report Number1219602-2017-01215
Device Sequence Number1325428
Product Code MBI
UDI-Device Identifier00885554023169
UDI-Public(01)00885554023169(17)220426(10)50660655
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K092508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202674
Device Catalogue Number72202468
Device Lot Number50660655
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2017
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer09/15/2017
11/08/2017
Initial Report FDA Received Date09/27/2017
Supplement Report FDA Received Date10/30/2017
11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1